Pseudo-interiors of hyperspaces
Compositio Mathematica, Volume 32 (1976) no. 2, p. 113-131
@article{CM_1976__32_2_113_0,
     author = {Kroonenberg, Nelly},
     title = {Pseudo-interiors of hyperspaces},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {2},
     year = {1976},
     pages = {113-131},
     zbl = {0336.54008},
     mrnumber = {413109},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_2_113_0}
}
Kroonenberg, Nelly. Pseudo-interiors of hyperspaces. Compositio Mathematica, Volume 32 (1976) no. 2, pp. 113-131. http://www.numdam.org/item/CM_1976__32_2_113_0/

[1] R.D. Anderson: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc. 72 (1966) 515-519. | MR 190888 | Zbl 0137.09703

[2] R.D. Anderson: On topological infinite deficiency. Mich. Math. J. 14 (1967) 365-383. | MR 214041 | Zbl 0148.37202

[3] R.D. Anderson: On sigma-compact subsets of infinite-dimensional spaces. Trans. Amer. Math. Soc. (to appear).

[4] R.D. Anderson, T.A. Chapman: Extending homeomorphisms to Hilbert cube manifolds. Pacific J. of Math. 38 (1971) 281-293. | MR 319204 | Zbl 0227.57004

[5] W. Barit: Small extensions of small homeomorphisms. Notices Amer. Math. Soc. 16 (1969) 295.

[6] C. Bessaga, A. PelczyƄski: Estimated extension theorem, homogeneous collections and skeletons and their application to topological classification of linear metric spaces. Fund. Math. 69 (1970) 153-190. | MR 273347 | Zbl 0204.12801

[7] T.A. Chapman: All Hilbert cube manifolds are triangulable. preprint. | MR 286138

[8] D.W. Curtis, R.M. Schori: Hyperspaces of Peano continua are Hilbert cubes (in preparation). | Zbl 0409.54044

[9] Ross Geoghegan, R. Richard Summerhill: Pseudo-boundaries and pseudo-interiors in Euclidean spaces and topological manifolds. Trans. Amer. Math. Soc. (to appear). | MR 356061 | Zbl 0288.57001

[10] D.W. Henderson: Infinite-dimensional manifolds are open subsets of Hilbert space. Bull. Amer. Math. Soc. 75 (1969) 759-762. | MR 247634 | Zbl 0179.29101

[11] D.W. Henderson: Open subsets of Hilbert space. Comp. Math. 21 (1969) 312-318. | Numdam | MR 251748 | Zbl 0179.52102

[12] D.W. Henderson, R. Schori: Topological classification of infinite-dimensional manifolds by homotopy type. Bull. Amer. Math. Soc. 76 (1969) 121-124. | MR 251749 | Zbl 0194.55602

[13] D.W. Henderson, J.E. West: Triangulated infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 (1970) 655-660. | MR 258067 | Zbl 0203.25806

[14] R. Schori, J.E. West: 2I is homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 78 (1972) 402-406. | MR 309119 | Zbl 0242.54006